Can taking birth control pills result in down syndrome?
Birth control pills do not increase the risk of birth defects in babies conceived by women who are or were taking them.
This is very unheathly and can result in infertility.
It's possible that breakthrough bleeding could occur as result of taking birth control pills.
If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control.
Nothing, Taking birth control is her choice
Can birth control be ineffective while taking metronidazole?
spotting is usually a sign of pregnancy. but it can also be a result from taking certain birth control.
Can you get pregnant if you switched from taking the shot to birth control pills but no longer take the birth control pills?
If you were on the shot but you switched to taking birth control pills, but you do not take the birth control pills anymore, you have a high chance of pregnancy if you have been having unprotected intercourse. All the active hormones from the birth control will have little or no effect after 3 days of not taking birth control.
THE BEST DAY TO START TAKING BIRTH CONTROL IS MONDAY..!!!
Taking the birth control pill lowers the risk of pregnancy. Not taking the birth control pill does not lower the risk of pregnancy. You are more likely to get pregnant when you are not taking the birth control pill.
Yes. If you stop taking your birth control you are at higher risk of becoming pregnant than before you started taking it. Especially at a younger age. I was on birth control and quit taking it for a week and now I am four months pregnant.
If you're taking steroids, I wouldn't bother taking birth control, steroids can make you sterile.
Yes, taking multiple birth control pills can cause spotting.
No, you should not be pregnant when taking birth control. Birth control is meant to lower the risk of pregnancy.
If you have just started taking birth control pills, then this can occur. Usually it can take a few months for your body to adjust to taking birth control. However, if you have been on birth control for a while I would recommend that you see your Doctor and consider changing to a different birth control as it may be more suitable for you.
Yes, taking three birth control pills or taking the morning after pill can cause a missed period.
Yes, it is possible. Your hormones go through an adjustment when you stop and that can result in weight gain.
You should continue taking the birth control pill daily as scheduled regardless of bleeding.
No method of birth control is 100% effective.
Eating does not effect your birth control.
If you suspect pregnancy has occurred when taking birth control, you need to have the pregnancy confirmed by your Doctor. If you indeed are pregnant, you must stop taking birth control as it can harm the unborn child.
It is the sugar pill that comes with birth control. It's the time in which you're not taking the hormones that the birth control gives you. They're only there to keep you in the routine of taking a pill every day, and have no effect. It is the sugar pill that comes with birth control. It's the time in which you're not taking the hormones that the birth control gives you. They're only there to… Read More
No, birth control is intended to prevent pregnancy. You can become pregnant while on birth control, as no method is 100% effective, but it isn't the birth control that makes you pregnant.
You shouldn't be taking birth control if you're not prescribed it. Birth control pills don't stop periods, they stop pregnancy.
No you discontinue taking birth control pills when you become pregnant. Birth control is a method used to prevent pregnancy. You are already pregnant so birth control has no use. Also, it may possibly cause bad side effects to continue taking birth control pills while you are pregnant.
There is no harm in taking the birth control pills out of sequence as long as you were not taking placebos (sugar pills) when you should have been taking active pills.
After either changing or stopping with the use of birth control pills, it is quite common to have a result such as brown or even darker period. It is normal, the experts say, mostly due to uteral lining, which stopped being thick as it was prior to taking birth control pills. No reason to worry as long as the visits to the doctor are regular and pills aren't taken without proper physical exam
A lot of women stop taking birth control without informing their Doctor. However when you do see your Doctor again its advisable you tell him/her that you're no longer taking birth control to your medical record can be updated accurately.
I have heard that while taking antibiotics on birth control, if can weaken the effectiveness of your birth control, causing you to become pregnant. If you have worries, you should take a pregnancy test, or consult your doctor. Hope this helps.
birth control increases your chances of not getting pregnant
There are no methods of birth control that are made less reliable by taking an immunization.
Zyrtec has no effect on your birth control because it i snot an antibiotic.
No, there is no increased rate of miscarriage for women who are pregnant while taking birth control or who get pregnant after stopping birth control.
If the birth control fully works, there won't BE a fetus, birth control will do nothing about an impregnated egg or the baby that it will result in.
Packet of birth control pills on the kitchen counter, receipts from the pharmacy for birth control pills, or your wife asking, "Have you seen my birth control pills?"
You stop taking birth control when you want to get pregnant, when you are no longer fertile, when you're not at risk of pregnancy (perhaps because your partner can't get you pregnant), or when you have a medical condition that makes birth control a bad idea.
Unfortunately there can be many side effects due to taking birth control pills. These, among others include skin irritation, increased pimples, and/or acne. If these symptoms are as a direct result of the birth control pills, when you stop taking them, the symptoms will indeed clear up. Remember that there are many types of birth control, and that you may just need to switch brands to clear up your skin. In any case, consult your… Read More
yes absolutely. you should be taking the birth control for at least a week or two for it to be fully effective.
yes, see this article: http://www.h4rx.com/Taking-Zylene-on-Birth-Control-s/35.htm
Normally a woman does not ovulate while taking the birth control pill. This is the birth control pill's primary method of action.
No. You will be fine. Forgetting several days will result in starting your period early.
Yes. You can get pregnant WHILE you are on birth control.
yes it is quite normal to have cramps right after you start taking birth control.
There's no lower age limit for taking the birth control pill.
Birth control pills do not cause infertility.
There is no combination of birth control that cancels its effectiveness.
No it will not.
What happens if you delay your period for a week while on birth control and then do not get your period straight away when you start taking the sugar pills?
Continue taking your birth control pills as scheduled.
If you stop taking the birth control patch after two months, you could get pregnant. There are no other risks.
Most women will have their period within a week or two of stopping birth control pills, and may be fertile from the first day they stop taking it. If you have stopped taking birth control and have not had your regular period as expected, you need a pregnancy test to be sure whether you are pregnant or not.
If you are taking birth control and become pregnant and don't know that you are will it harm the fetus?
taking birth control if you may be or are pregnant can and will harm the baby. A friend of mine was pregnant and took a pack of birth control pills to terminate the pregnancy, and it worked. so the answer is yes.